... Methylprednisolone cause it?
Fit4: I read the side effects to include the rare and very uncommon on your medication and the loss of hair falls into the "Incidence Not Known" category. Perhaps something else is the cause. Stress can cause hair loss. If this continues to be a significant issue, please see your physician to see what can be done.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Methylprednisolone - I have been taking methyprednisolone 4mg for 2 days now and my cousin(a nurse)?
Posted 5 Oct 2011 • 3 answers
I'm taking methylprednisolone 4mg dose pack I have acid reflux pills witch one I have to take first?
Posted 3 Aug 2013 • 1 answer
Posted 1 Mar 2014 • 1 answer
Posted 19 May 2015 • 1 answer
I recently started taking Humira for psoriasis. I've noticed some hair loss. I was "shedding" a bit?
Posted 5 Oct 2016 • 0 answers